# SDR ASOA2013072308750

- Difficulty date: July 16, 2013
- Submitted: July 23, 2013
- Operation: Air carrier
- Aircraft: N832AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7243
- Aircraft time: 35,922 hours, 31,582 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280, LBL 9.0 INBD SUPPORT ANGLE CRACKED.   REPAIRED IAW  SRM 51-42-21, 51-20-06, REO 601R-53-11-726 AND REO 601R-53-11-926.
